# SDR SWAA2021081722911

- Difficulty date: January 23, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO DOOR STRAP STA 767 - 867 RBL 19 WL 156 / CORROSION ON AFT CARGO DOOR CUTOUT STRAP BS 767-867 RBL 19 WL 156 FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 FIG 103 DETAIL J. REMOVED; LOCATED; DRILLED AND INSTALLED NEW STRAP PER SRM 51-40-02; SRM 51-40-05 AND BOEING DRAWING 146A8120
